Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 34.

Hans-Gill, R. J. ; Raka, Madhu ; Sehmi, Ranjeet (2010) Estimates on conjectures of Minkowski and woods Indian Journal of Pure and Applied Mathematics, 41 (4). pp. 595-606. ISSN 0019-5588

Hans-Gill, R. J. ; Raka, Madhu ; Sehmi, Ranjeet (2009) On conjectures of minkowski and woods for n=7 Journal of Number Theory, 129 (5). pp. 1011-1033. ISSN 0022-314X

Hans-Gill, R. J. ; Raka, Madhu ; Sehmi, Ranjeet ; Sucheta, (2009) A unified simple proof of a conjecture of woods for n≤6 Journal of Number Theory, 129 (5). pp. 1000-1010. ISSN 0022-314X

Hans-Gill, R. J. (2006) On a conjecture of Minkowski The Mathematics Student, 75 (1-4). pp. 159-166. ISSN 0025-5742

Bambah, R. P. ; Dumir, V. C. ; Hans-Gill, R. J. (1998) Diophantine inequalities Proceedings of the National Academy of Sciences, India - Section A, 68 (2). pp. 101-114. ISSN 0369-8203

Dumir, V. C. ; Hans-Gill, R. J. (1997) The second minimum for positive values of non-homogeneous ternary quadratic forms of type (1,2) Ranchi University mathematical journal, 28 . pp. 65-75. ISSN 0079-9602

Dumir, V. C. ; Hans-Gill, R. J. ; Wilker, J. B. (1996) Contributions to a general theory of view-obstruction problems, II Journal of Number Theory, 59 (2). pp. 352-373. ISSN 0022-314X

Dumir, V. C. ; Hans-Gill, R. J. ; Wilker, J. B. (1996) View-obstruction and a conjecture of Schoenberg Indian Journal of Pure and Applied Mathematics, 27 (4). pp. 323-342. ISSN 0019-5588

Dumir, V. C. ; Hans-Gill, R. J. ; Wilker, J. B. (1996) The view-obstruction problem for spheres in R5 Monatshefte fur Mathematik, 122 (1). pp. 21-34. ISSN 0026-9255

Dumir, V. C. ; Hans-Gill, R. J. ; Ranjeet, Sehmi (1995) Positive values of non-homogeneous indefinite quadratic forms of type (2, 4) Journal of Number Theory, 55 (2). pp. 261-284. ISSN 0022-314X

Dumir, V. C. ; Hans-Gills, R. J. ; Wilker, J. B. (1994) A Markoff-type chain for the view-obstruction problem for spheres in R4 Monatshefte für Mathematik, 118 (3-4). pp. 205-217. ISSN 0026-9255

Dumir, V. C. ; Hans-Gill, R. J. ; Wilker, J. B. (1993) The lp family of view-obstruction problems Nieuw Archief voor Wiskunde, 11 (3). pp. 225-239. ISSN 0028-9825

Dumir, V. C. ; Hans-Gill, R. J. ; Wilker, J. B. (1993) The view-obstruction constants for lp-balls in bf R3 Expositiones Mathematicae, 11 (5). pp. 407-417. ISSN 0723-0869

Dumir, V. C. ; Hans-Gill, R. J. (1991) Markoff type chain for the view obstruction problem for three-dimensional cubes The Journal of the Indian Mathematical Society, 57 (1-4). pp. 123-141. ISSN 0019-5839

Dumir, V. C. ; Hans-Gill, R. J. (1991) The view obstruction problems for boxes The Journal of the Indian Mathematical Society, 57 (1-4). pp. 117-121. ISSN 0019-5839

Bambah, R. P. ; Dumir, V. C. ; Hans-Gill, R. J. (1986) On an analogue of a problem of Mordell Studia Scientiarum Mathematicarum Hungarica, 21 (1-2). pp. 135-142. ISSN 0081-6906

Dumir, V. C. ; Hans-Gill, R. J. (1986) View-obstruction problem for 3-dimensional spheres Monatshefte für Mathematik, 101 (4). pp. 279-289. ISSN 0026-9255

Bambah, R. P. ; Dumir, V. C. ; Hans-Gill, R. J. (1984) Positive values of non-homogeneous indefinite quadratic forms II Journal of Number Theory, 18 (3). pp. 313-341. ISSN 0022-314X

Bambah, R. P. ; Dumir, V. C. ; Hans-Gill, R. J. (1983) On a conjecture of jackson on non-homogeneous quadratic forms Journal of Number Theory, 16 (3). pp. 403-419. ISSN 0022-314X

Hans-Gill, R. J. ; Raka, Madhu (1981) Positive values of inhomogeneous quinary quadratic forms of type (4,1) Journal of the Australian Mathematical Society, 31 (2). pp. 175-188. ISSN 1446-7887

Hans-Gill, R. J. ; Raka, Madhu (1980) Some inequalities for nonhomogeneous quadratic forms Indian Journal of Pure and Applied Mathematics, 11 (1). pp. 60-74. ISSN 0019-5588

Hans-Gill, R. J. ; Raka, Madhu (1980) Inhomogeneous minimum of indefinite quadratic forms in five variables of type (4,1) or (1,4): a conjecture of Watson Indian Journal of Pure and Applied Mathematics, 11 (1). pp. 75-91. ISSN 0019-5588

Hans-Gill, R. J. ; Raka, Madhu (1980) Positive values of inhomogeneous 5-ary quadratic forms of type (3, 2) Journal of the Australian Mathematical Society, 29 (4). pp. 439-453. ISSN 1446-7887

Bambah, R. P. ; Dumir, V. C. ; Hans-Gill, R. J. (1980) Positive values of nonhomogeneous indefinite quadratic forms Colloquia Mathematica Societatis János Bolyai, 34 . pp. 111-170. ISSN 0139-3383

Hans-Gill, R. J. ; Raka, Madhu (1980) An inequality for indefinite ternary quadratic forms of type (2,\,1) Indian Journal of Pure and Applied Mathematics, 11 (8). pp. 994-1006. ISSN 0019-5588

Hans-Gill, R. J. ; Raka, Madhu (1979) Inhomogeneous minimum of indefinite quadratic forms in five variables of type (3,2) or (2,3): a conjecture of watson Monatshefte fur Mathematik, 88 (4). pp. 305-320. ISSN 0026-9255

Hans-Gill, R. J. ; Raka, Madhu (1979) An asymmetric inequality for non-homogeneous ternary quadratic forms Monatshefte fur Mathematik, 87 (4). pp. 281-295. ISSN 0026-9255

Dumir, V. C. ; Hans-Gill, R. J. (1977) On a conjecture of Mahler Bulletin of the Australian Mathematical Society, 16 (01). pp. 125-129. ISSN 1755-1633

Dumir, V. C. ; Hans-Gill, R. J. (1972) Lattice double packings in the plane Indian Journal of Pure and Applied Mathematics, 3 (3). pp. 481-487. ISSN 0019-5588

Hans, Rajinder Jeet (1972) Maximal covering sets. I Journal of the Indian Mathematical Society. New Series, 35 . pp. 171-179. ISSN 0019-5839

Hans, Rajinder Jeet (1972) Maximal covering sets. II Journal of the Indian Mathematical Society. New Series, 35 . pp. 181-203. ISSN 0019-5839

Dumir, V. C. ; Hans-Gill, R. J. (1972) A counter-example in geometry of numbers Indian Journal of Pure and Applied Mathematics, 3 (3). pp. 460-465. ISSN 0019-5588

Hans-Gill, Rajinder Jeet (1970) Covering constant of a star domain Journal of Number Theory, 2 (3). pp. 298-309. ISSN 0022-314X

Hans, Rajinder Jeet ; Chander, Vishwa (1964) An interesting identity Research Bulletin of the Panjab University: Science, 15 . pp. 353-356. ISSN 0555-7631

This list was generated on Sun May 22 23:18:44 2022 UTC.